MathSciNet Relay Station
MathSciNet bibliographic data
MR4128 (2,324c) 56.0X
Smith, P. A. Transformations of finite period. III. Newman's theorem. Ann. of Math. (2) 42, (1941). 446–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement